Wierd Hypoglycemia

I am 57 and diabetic and having hypertension from the past 3 years, I have been on metaformin 500 and telmikind am 40, morning and night (now changed to glimaday 1)

After I promptly take medicines for about 8 months the glucose monitoring keeps falling to around 120 ppbs (and lower values on rbs other times) and after a period of time i get shivers and viberation, extreme hunger and fat on the waist dropping and my belt becomes loose and feel dizzy often after 4 hours after taking lunch.

Suddenly this becomes severe and I need to stop taking tablets and intake a lot of food and sugar, this sustains for atleast 10 days and returns to normal after eating and stopping medicine.

Kindly advice.. thanking you in anticipation

4 Replies

  • Dear ediison,

    Please see some good doctor in the department of some medical college. Consult an endocrinologist.

    Obviously you have some special conditions. Secondary to usual diabetes.

    Please do not depend on forum like this for diagnosis of severe case like this.

    There can be many reasons. It can be some thing called brittle diabetes or something like kidney disease where insulin degradation fails..... And so on.

    Good luck

  • Follow the advice of Indiacratus.

  • Consult a professor in a medical college who is also an endocrinologist . Your case needs special counceling .

  • Sir,

    but after a few days (around 7 days) of good eating and lowered dosage (or none) of medicine it comes to normal, this happened around a 18 months back, I had been to Manipal Hospital Bangalore at that time, because of no medicine, my rbs had shot to 280 mg/dl, the doctor asked me to continue the medicine (glimday 1 1-0-1 and telmakind am 40 1-0-1). Now this started to happen on 21st jul while returning from Bangkok and now I am slowly recovering. Is it due to tension?. And in many hospitals good care is not given as there are lot of patients waiting.

You may also like...